AMS Bookstore LOGO amslogo
AMS TextbooksAMS Applications-related Books
Memoirs of the American Mathematical Society, Volume 74, Number 388
Joseph Lipman and Yih-Nan Gau
SEARCH THIS BOOK:

Memoirs of the American Mathematical Society
1988; 129 pp; softcover
Volume: 74
Reprint/Revision History:
reprinted 1989
ISBN-10: 0-8218-2451-1
ISBN-13: 978-0-8218-2451-1
List Price: US$25
Individual Members: US$15
Institutional Members: US$20
Order Code: MEMO/74/388
[Add Item]

Table of Contents

  • Topological invariants of quasi-ordinary singularities
  • Embedded topological classification of quasi-ordinary singularities
Powered by MathJax

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia